# SDR IPXA2017091321679

- Difficulty date: September 12, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 61,840 hours, 15,653 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DOES NOT OPERATE SMOOTHLY.   OILED THE DOOR ROLLERS AND CHAINS. OPS CHECKED SMOOTH IAW AMM 12-25-05
